# SDR AU960189

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 425
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: 11972
- Condition: Intermittent
- Location: Lg Ext-Retract S
- Component: Cessna, CONTROLASSY
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR EXTENSION SOLENOID INTERMITTENT IN OPERATION
